# SDR IPXA2025021100112

- Difficulty date: January 21, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,316 hours, 20,452 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B382621
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRACK , AFT CGO COMPARTMENT STA 1505 LBL 98 OF MAIN DECK FLOOR STRUCTURE. (REPAIR) 1. I.A.W. EGAT WORK SHEET NO:50064 (SRM 53-00-52-2R-6 REV.102.) STEP 6 AND FIGURE 201. COMPLETED MACHINING CHAFER 0.125" BY 45-DEGREE FOR REPAIR ANGLE. 2. I.A.W. EGAT WORK SHEET NO:50064 (SRM 53-00-52-2R-6 REV.102.) STEP 6 AND FIGURE 201. COMPLETED MACHINING STRAP.  OPEN
